# SDR AALA2020042079003

- Difficulty date: April 17, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 62,012 hours, 27,783 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L1 DOOR, EMERGENCY OPERATION CYLINDER BELOW LIMITS, 1350 PSI AT 50*F. SERVICED PER AMM 52-10-00, LEAK CHECKED GOOD.
